# SDR SWAA2012072006041

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 62,016 hours, 52,243 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6937307138
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT FLICKERED ON TWICE.  BELL RANG AND ALL ASSOCIATED FAULT LIGHTS ILLUMINATED, STAYED ON FOR 2-3 SEC THEN WENT OUT.  ALL ENGINE INSTRUMENTS WERE NORMAL EXCEPT NR 2 VIB GAUGE, IT FLUCTUATED BETWEEN .5-1.5 UNITS.  INSPECTED FAN & CORE FIRE DETECTOR LOOPS.  NOTED LOOP IN CORE AT 6 O'CLOCK POSITION TOUCHING.  REPOSITIONED PER AMM.
